Tugce Pekacar Çalcı
Tugce Pekacar Çalcı
ankara.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generating dual Baer modules via fully invariant submodules
T Pekacar Calci, A Harmanci, B Ungor
Quaestiones Mathematicae 42 (8), 1125-1139, 2019
12019
SYMMETRIC PROPERTY OF RINGS WITH RESPECT TO THE JACOBSON RADICAL
TP Calci, S Halicioglu, A Harmanci
Communications of the Korean Mathematical Society 34 (1), 43-54, 2019
12019
Modules having baer summands
TP Calci, S Halicioglu, A Harmanci
Communications in Algebra 45 (11), 4610–4621, 2017
12017
On ps-Drazin inverses in a ring.
C Huanyin, TP ÇALCI
Turkish Journal of Mathematics 43 (5), 2019
2019
On feckly polar rings
TP Calci, H Chen
Journal of Algebra and Its Applications 18 (02), 1950021, 2019
2019
ps-drazin inverses in banach algebras
H Chen, TP Calci
Filomat 33 (7), 2125-2133, 2019
2019
An approach to quasipolarity for rings along nilpotent elements
TP Calci, A Harmanci, B Ungor
Boletín de la Sociedad Matemática Mexicana 24 (1), 95-106, 2018
2018
A Generalization of -Quasipolar Rings
TP Calci, S Halicioglu, A Harmanci
Miskolc Mathematical Notes 18 (1), 155–165, 2017
2017
A Generalization of -Quasipolar Rings
T Pekacar Calci, S Halicioglu, A Harmanci
arXiv preprint arXiv:1506.08466, 2015
2015
Certain strongly clean matrices over local rings
TP CALCI, H CHEN
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–10